# SDR SWAA2014080630613

- Difficulty date: July 28, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 25,229 hours, 14,932 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STAB RIB DAMAGED AT STATION 120.3 AT FWD LOWER FLANGE.  REPAIRED RIB IAW EA.
